# SDR SWAA2022030805870

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Elongated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER END CAP PANEL NUMBER 335A HAS 2 ELONGATED FASTENER HOLES / REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER END CAP PANEL NUMBER 335A PER SRM 51-40-02.
